Epoprostenol Infusions

Hey

I have just had my first 3 sessions of Epoprostenol infusions last week I know the side effects while your getting the infusion,, but the question is has anyone had Sickly feeling, Headaches, Drowsy, just generally urgh for a couple of days afterwards, has anyone else had this??

Also were the effects of the infusion straight away or does it take awhile??

Did anyone`s other symptoms e.g fatigue or being cold all of the time get better?

I`m due to start Sildenafil 20 or 25mg to help, I have taken this before but only 5mg twice a day with no help.

Any reply`s would be great as I don`t really know it`s like walking in a black tunnel.

Many Thanks

Kelsey

1 Reply

oldestnewest
  • The effect is that it dilates the all blood vessels so you get the symptoms, As it allows more blood than usual to circulate to the extremities it allows some healing to take place and that takes its time. The result cannot be immediate. I feel ugh afterwards for a few days.

    I now have sildenafil 150 mgs a day.

    Best wishes.

You may also like...